Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/32039
Title: Indefinite Pettis integral of multifunctions in locally convex spaces
Authors: Bush Kaliaj, Sokol
Keywords: Indefinite Pettis integral of multifunctionslocally convex spacesstrong multimeasuresweak multimeasures
Issue Date: 2021
Publisher: EUT Edizioni Università di Trieste
Source: Sokol Bush Kaliaj, "Indefinite Pettis integral of multifunctions in locally convex spaces" in: "Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)", EUT Edizioni Università di Trieste, Trieste, 2021. pp. 12
Journal: Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics 
Abstract: 
In this paper, we first prove that indefinite Pettis integral of multifunctions in locally convex spaces is a µ-continuous strong multimeasure. Then, we present a full characterization of strong multimeasures in terms of weak multimeasures.
Type: Article
URI: http://hdl.handle.net/10077/32039
eISBN: 2464-8728
DOI: 10.13137/2464-8728/32039
Rights: Attribution-NonCommercial-NoDerivatives 4.0 Internazionale
Appears in Collections:Rendiconti dell’Istituto di Matematica dell’Università di Trieste: an International Journal of Mathematics vol.53 (2021)

Files in This Item:
File Description SizeFormat
7_Kaliaj_DOI.pdf276.3 kBAdobe PDFThumbnail
View/Open
Show full item record


CORE Recommender

Page view(s)

31
checked on Sep 20, 2021

Download(s)

12
checked on Sep 20, 2021

Google ScholarTM

Check

Altmetric

Altmetric


This item is licensed under a Creative Commons License Creative Commons